# SDR SWIA971102

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Engine: Pwa PW118A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, AURAL WARNING FLAPS, TRIM, AUTO FEATHER CAME ON.  RETURNED TO SAN.  CHANGED NOSE GEAR PROXIMITY SENSOR FOR AIR GROUND, NO AURAL WARNINGS NOTED.  ABLE TO DUPLICATE THOSE AURAL WARNINGS BY JACKING NOSE STRUT TO SIMULATE A BAD PROXIMITY SENSOR, OPS CHECKS GOOD.
